Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is nausea a side effect of silodosin?

Premium Questions

doctor1 MD

should silodosin cause eleveated blood pressure? my pressure is 173/86 ...

doctor1 MD

My 63 year old brother just had a total memory loss episode in a store. He is on blood pressure med. his urologist recently prescribed Silotosin and he felt it wasn't good for him and stopped taking it. Then he started again. This was all in about...

doctor1 MD

in bldder. doc gave me Silodosin D once a day but a peoblem started of retrograde ejeculation than 4 weeks ...

doctor1 MD

I am taking zoloft day 9 and feel nauseous and loss of appetite which I guess is also due to anxiety and depression is this a side effect of zoloft! ...

doctor1 MD

PROSTATE :MILDLY ENLARGED IN SIZE,CALCIFICATION NOTED WITHIN PROSTATE MEASURES 33X40X37MM,VOL=26CC GRADE 1 PROSTATOMEGALY URINARY BLADDER:NORMAL IN OUTLINE,AND CONFIGURATION PREVOID URINE VOLUME:551 ML POSTVOID RESIDUAL...

Public Forum Discussions

doctor1 MD

In the past when side effect have included such things as vomiting or nausea, or even anything to do with my digestive system, I have experienced those side effects and they have kept me awake all ...

doctor1 MD

the side effect of constipation. My doctor prescribed Zocor, but on the drug information page I noticed that a side effect is constipation. Over the counter medications do not seem to help with my nausea. I have ...

doctor1 MD

Hi there. I have been on trigesteral for 4 months then they switched me over to triphisal.I now feel nauseas...I just want to know could it be a side effect of triphisal? I would be very dissapointed ...

doctor1 MD

I got the shingles vaccine on Friday Nov 4th and I am having side effects of the area is red, swollen and hard. It is also very painful even without touching it. I have nausea and headaches. I did ...

doctor1 MD

two hours ago I have started feeling extremely dizzy. room is spinning violently and nausea increasing. I do not smoke nor drink and 38 for what it matters is this a side effect or is it something ...

doctor1 MD

Hi Doctor has presribed Nosic to me and I am now reading side effects of the same online ... with Nosic to avoid vomit type feeling. I do told her that I had Nausea and also have muscus problem ...

doctor1 MD

Hi. My 16 year old daughter was just prescribed doxycycline hyclate for her acne. It s making her very nauseous which I know is a side effect. She s going to try to take it on a full stomach rather ...

doctor1 MD

medicine to prevent the same. However soon after taking Eofil Forte I am suffering from Nausea, drowsiness in such an extent that I can not work and I am floored at least for 24 hours. Then the side effects reduces. How can ...

doctor1 MD

Hi, can I answer your health question? Please type your question here... Hi I have been taking duromine 15mg for two weeks without any side effects apart from not sleeping that s settled now. I ve lost ...

doctor1 MD

side effects. I just took my first active pill of the second pack last night and I woke up at 5:00 AM this morning due to horrible nausea. Do you think the nausea is related to it or something I may have eaten. ...

Mobile Questions and Answers

doctor1 MD

Hello. Thanks for writing to us. No. It can cause nausea as a side effect. You can take Domperidone for nausea. I hope this information has been helpful for you. Regards, Dr. Praveen Tayal . Click on thanks button if it is helpful.

doctor1 MD

Nausea and vomiting but no any major side effect.

doctor1 MD

Sedation, nausea, tremors and vomiting are common side effects.